Generalization of pairwise models to non-Markovian epidemics on networks

Kiss, István Zoltán, Röst, Gergely, Vizi, Zsolt: Generalization of pairwise models to non-Markovian epidemics on networks.
PHYSICAL REVIEW LETTERS, 115. Terjedelem: 13 p-Azonosító: Paper 078701. ISSN 0031-9007 (2015)

[img]
Preview
Text
PRL_merged.pdf - Published Version

Download (481kB) | Preview
Item Type: Article
Journal or Publication Title: PHYSICAL REVIEW LETTERS
Date: 2015
Volume: 115
Page Range: Terjedelem: 13 p-Azonosító: Paper 078701
ISSN: 0031-9007
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2917725
DOI id: https://doi.org/10.1103/PhysRevLett.115.078701
Date Deposited: 2017. Mar. 17. 16:09
Last Modified: 2019. May. 30. 13:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8611
Web of Science® Times Cited: 38 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year